# SDR ASAA2025081560416

- Difficulty date: August 15, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812320
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON ANGLE AT STA 767 TO 787 RBL 28. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 51-10-02. REMOVED AND REPLACED ANGLE ASSY IAW B737-900 SRM 51-40-02-0G-0.W= 1.00 O= .080 R= .038 L= 22.0 D= .042.
